# SDR MASA200600613

- Difficulty date: March 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 14,626 hours, 12,997 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7210 ABE - STAB TRIM FAIL.  MAINTENANCE CLEANED DISCONNECT SWITCHES.  OP'S CHECK GOOD.
